Info

social, health, political imagery through the lens of George J Huba PhD © 2012-2019

Also, see your pharmacist and ask her concerns about any of the drug combinations you take.

I have always been quite concerned that with a number of different conditions being treated including dementia symptoms and underlying brain disease, it was quite possible that some of the medications might be counter-indicated or redundant (and thus giving me an “overdose” of certain brain pathways. Your physician(s) can help you resolve this.

NOTE. MANY OF THE MEDICATIONS PRESCRIBED FOR DEMENTIA SYMPTOMS AND CAUSES NEED TO BE WITHDRAWN GRADUALLY AND SLOWLY TO AVOID COMPLICATIONS FROM STOPPING THE DRUG QUICKLY. ALWAYS SEE A PHYSICIAN ABOUT DISCONTINUING A MEDICATION OR CHANGING THE DOSAGE.

Comments

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Basic HTML is allowed. Your email address will not be published.

Subscribe to this comment feed via RSS